# SDR DALA2023060604555

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHORD ANGLE AT AFT PRESSURE BULKHEAD LOWER AREA (FWD FACE) STA Y=1053 BTW LONG 28LH-28RH AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00208: CORROSION LEVEL 2. ANGLE AT AFT PRESSURE BULKHEAD LOWER AREA (FWD FACE) STA Y=1053 BTW LONG 28LH-28RH WERE REPLACED PER B717-200 SRM 51-41-05-0G AND SRM 51-41-02-0G. (LP #2797307)
